# SDR ABXA20170831100

- Difficulty date: August 31, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 76,648 hours, 36,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: 368256191534101
- Condition: Not Closed
- Location: Ecape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY DESCENT DEVICE WAS FOUND UNWOUND AND HANGING FROM THE OPEN DESCENT DEVICE CONTAINER. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) WHILE THE DESCENT DEVICE WAS REPLACED WITH A SERVICEABLE DESCENT DEVICE AND THE DESCENT DEVICE CONTAINER WAS CLOSED. THE CAUSE FOR THE DESCENT DEVICE CONTAINER OPENING AND THE DESCENT DEVICE FALLING OUT IS UNKNOWN.
